# SDR FDEA202407050945

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,376 hours, 26,767 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: H198
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL INTO KCAE, WHEN CALLED FOR GEAR DOWN,  SELECTED LEVER DOWN WITH NO LOWERING OF GEAR. HAD 3 RED LIGHTS BUT NO EXTENSION.  MANUALLY LOWERED GEAR IAW QRH & HAD SUCCESSFUL GEAR EXTENSION.  REVERSED  MEL 32-30-01-B. VERIFIED FREE FALL VALVE WAS CLOSED & AT STOP. JACKED ACFT IAW AMM 07-11-00-00. PERFORMED INSP CHECK OF GEAR RETRACTON - EXTENSION, FAILS ON EXTENSION. CHECKED WIRING FROM 3GA - 2GA (E - F FOR 28V) CHECKS GOOD.  CHECKED COILS ON OLD MGL SELECTOR VALVE, FOUND C - B OPEN, E - F ONLY READING 4 OHMS, CHECKS BAD. REMOVED & REPLACED MLG SELECTOR VALVE 3GA PER AMM 32-31-12-04. PERFORMED 10 TOTAL GEAR SWINGS, 5 IN SYS 1 AND 5 IN SYS 2, LEAK & OPS CHECKED GOOD.
